For the last week or so i have been getting very nauseated and having a pinchy feeling in my vagina area. Along with this i have had the diahrea (i have past it off as the flu since usually i am very bound up and when i finally was able to go it felt like horrible contractions that would go away after i did have a bm). But, today i started getting a very annoying ache from my right hip down my leg. Also, i have had period like cramps all day on and off. I have had a few bms today but not when the cramps are there. These cramps make me want to jump up and run to make sure im not on my period(pbviously im not ..but im sure everyone knows that feeling). I have been laying on my left side to help with this right side pain and it doesnt seem to be helping. Most of the cramps i have are in the lower abdomen and it doesnt feel like a heaviness like she droppes but it does look like it and feel like it. My lower back aches all the time too. Sorry for jumping around so much
depending on how far along you are I would def go and get checked out, one of these symptoms you could brush off as part of pregnancy, but you have a couple so it would be safer to get yourself checked out, also make sure your not dehydrated as this can cause cramps, good luck :)
I am 34 weeks and 2 days..i have an apt next tuesday and wanted to wait it out..i thought maybe i was dehydrated also bc i have woke with a foot cramp but ive drank more water the last two days and its still happening. Not sure what to think still but i will hav e to get it checked out tmrw!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.